# SDR PNSA030802

- Difficulty date: August 12, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- Aircraft time: 26,675 hours
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Rig
- Location: Rt Condition
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

CTOT INOPERATIVE ON TAKEOFF ROLL. PILOT ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE FOUND RT CONDITION LEVER RIGGING OUT OF RIG. CONDITION LEVER WAS IN TORQUE MOTOR LOCKOUT WHILE INDICATING HIGH RPM POSITION.
